Metrics

From
On a Sum and Difference of Two Quasi Lindley Distributions: Theory and Applications by Yasser M. Amer, Dina H. Abdel Hady and Rania M. Shalabi American Journal of Applied Mathematics and Statistics. 2021, 9(1), 12-23 doi:10.12691/ajams-9-1-3
Views
1674
Html 1674
Abstract 0
21 January 2021 (publication date) through 28 January 2022 *
27.00 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 1957
PDF452
Epub337
XML162
PPT0
Figures982
Tables24
Export: 786
RIS226
BibTex314
Endnote246
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com